# SDR AALA202406175882

- Difficulty date: June 11, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKS IN RIGHT HAND RIGHT HAND HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.70. REPLACED RIB PER EA 354976.
